# SDR DALA2022041902686

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,852 hours, 27,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 A.D.//A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 SCRATCHES ON FITTING BTW 7 TO 10 OCLOCK POSITION, HOLE #12 CORROSION ON SKIN BTW 5 TO 6 OCLOCK POSITION AND FITTING BTW 8 TO 11 OCLOCK POSITION, HOLE #13 CORROSION ON SKIN AND FITTING BTW 1 TO 3 AND 7 TO 10 OCLOCK POSITION, SCRATCHES ON SKIN AND FITTING BTW 10 TO 11 OCLOCK POSITION, HOLE #14 CORROSION ON SKIN BTW 7 TO 9 OCLOCK POSITION AND FITTING BTW 10 TO 11 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN AND FITTING BTW 10 TO 12 OCLOCK POSITION AND CORROSION ON SKIN BTW 5 TO 6 OCLOCK POSITION, HOLE #18 CORROSION ON SKIN AND FITTING BTW 6 TO 9 OCLOCK POSITION AND CORROSION ON FITTING BTW 11 TO 2 OCLOCK POSITION. IN REF. CARD
